# SDR UPS99831146

- Difficulty date: November 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N779UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45979
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 5708458503
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS FAILED TO COME ON DURING PREFLIGHT CHECK.  REMOVED AND REPLACED EMERGENCY LIGHTS BATTERY PACK PN ON 5208458-503, PN OFF 570845 8-503 SN ON 976 SN OFF 2054, OPS CHECK GOOD.
